| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in a shunt in a moderately tortuous and mildly calcified artery.A 7.0mmx40mmx40cm (4f) sterling balloon catheter was advanced for dilation.However, during inflation at 6 atmospheres, the balloon ruptured.The procedure was completed with another of the same device.There were no patient complications nor injuries reported.
Additional Manufacturer Narrative
E1 initial reporter city: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in a shunt the moderately tortuous and mildly calcified artery.A 7.0mmx40mmx40cm (4f) sterling balloon catheter was advanced for dilation.However, during inflation at 6 atmospheres, the balloon ruptured.The procedure was completed with another of the same device.There were no patient complications nor injuries reported.It was further reported that another 7.0mmx40mmx40cm (4f) sterling balloon catheter was advanced for dilation; however, during inflation at 6 atmospheres, the balloon also ruptured.